American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[2] Roman Bezrukavnikov and Zhiwei Yun. On Koszul duality for Kac-Moody groups. Represent. Theory 17 (2013) 1-98.
Abstract, references, and article information   
View Article: PDF

[3] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Tropical R maps and affine geometric crystals. Represent. Theory 14 (2010) 446-509. MR 2661518.
Abstract, references, and article information   
View Article: PDF

[4] Jiuzu Hong. Mirkovic-Vilonen cycles and polytopes for a symmetric pair. Represent. Theory 13 (2009) 19-32. MR 2480386.
Abstract, references, and article information   
View Article: PDF

[5] Simon Riche; \\ with a joint appendix with Roman Bezrukavnikov. Geometric braid group action on derived categories of coherent sheaves. Represent. Theory 12 (2008) 131-169. MR 2390670.
Abstract, references, and article information   
View Article: PDF

[6] Pierre Baumann and Stéphane Gaussent. On Mirković-Vilonen cycles and crystal combinatorics. Represent. Theory 12 (2008) 83-130. MR 2390669.
Abstract, references, and article information   
View Article: PDF

[7] R. J. Marsh and K. Rietsch. Parametrizations of flag varieties. Represent. Theory 8 (2004) 212-242. MR 2058727.
Abstract, references, and article information
View Article: PDF

[8] Xuhua He. Total positivity in the De Concini-Procesi Compactification. Represent. Theory 8 (2004) 52-71. MR 2048587.
Abstract, references, and article information   
View Article: PDF

[9] M. Brion and V. Lakshmibai. A geometric approach to Standard Monomial Theory. Represent. Theory 7 (2003) 651-680. MR 2017071.
Abstract, references, and article information   
View Article: PDF

[10] Michel Brion and Patrick Polo. Large Schubert varieties. Represent. Theory 4 (2000) 97-126. MR 1789463.
Abstract, references, and article information   
View Article: PDF

[11] Patrick Polo. Construction of arbitrary Kazhdan-Lusztig polynomials in symmetric groups. Represent. Theory 3 (1999) 90-104. MR 1698201.
Abstract, references, and article information   
View Article: PDF

[12] J. G. M. Mars and T. A. Springer. Hecke algebra representations related to spherical varieties. Represent. Theory 2 (1998) 33-69. MR 1600804.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1